# SDR ASAA2022120541031

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FIRST CLASS CABIN CEILING IS OUT. GROUNDED - YES.  EMERGENCY LIGHT REPLACED IAW AMM 33-51-03-960-801. OPS CHECKED GOOD.
